# SDR DALA2023013000767

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 107,947 hours, 15,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 1R SLIDE LIGHT INOP. CORRECTIVE ACTION: RE-SECURED DOOR SLIDE LIGHT AT 1R- OPS CKS GOOD. (9918914)
